Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes kidney infections, leg and knee pain with peeling of hands and fingers?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6186 Questions
Question
My 31 year old son in law has a mystery illness that resulted in two hospitalizations. It started out with a kidney infection and horrible toe pain (not gout) it moved up his leg into his knees, he can not lift his arm and barely open his mouth. His hands and fingers are peeling, his fever was not controlled despite I.V. antibiotics and analgesics. he has taken massive steroids early on ...he does not have lyme
Tue, 8 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Chobufo Ditah 3 hours later
Brief Answer:
Can you upload his hospital reports for review!

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed this information. There is no straight forward answer to a complex issue unless much details are available. I will suggest that you provide me with a hospital report of the findings and laboratory tests for review such that i can gain more insights and provide guidance/a second opinion on what options are plausible. Equally, I will appreciate that you upload an image of this toe infection for review as well.

To upload an image/report, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.

Waiting...
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor